Poincaré duality and commutative differential graded algebras
[Dualité de Poincaré et algèbres différentielles graduées commutatives]
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 41 (2008) no. 4, pp. 497-511.

Nous démontrons que toute algèbre différentielle graduée commutative (ADGC) dont la cohomologie est une algèbre simplement connexe à dualité de Poincaré est quasi-isomorphe à une ADGC dont l'algèbre sous-jacente est à dualité de Poincaré dans la même dimension. Ce résultat a des applications en théorie de l'homotopie rationnelle, permettant d'obtenir la dualité de Poincaré au niveau des cochaînes, entre autres dans l'étude des espaces de configurations et en topologie des cordes.

We prove that every commutative differential graded algebra whose cohomology is a simply-connected Poincaré duality algebra is quasi-isomorphic to one whose underlying algebra is simply-connected and satisfies Poincaré duality in the same dimension. This has applications in rational homotopy, giving Poincaré duality at the cochain level, which is of interest in particular in the study of configuration spaces and in string topology.

DOI : 10.24033/asens.2074
Classification : 55P62, 55M05, 57P10
Keywords: poincaré duality, commutative differential graded algebra
Mot clés : dualité de poincaré, algèbre différentielle commutative graduée
@article{ASENS_2008_4_41_4_497_0,
     author = {Lambrechts, Pascal and Stanley, Don},
     title = {Poincar\'e duality and commutative differential graded algebras},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {497--511},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {Ser. 4, 41},
     number = {4},
     year = {2008},
     doi = {10.24033/asens.2074},
     mrnumber = {2489632},
     zbl = {1172.13009},
     language = {en},
     url = {https://numdam.org/articles/10.24033/asens.2074/}
}
TY  - JOUR
AU  - Lambrechts, Pascal
AU  - Stanley, Don
TI  - Poincaré duality and commutative differential graded algebras
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 2008
SP  - 497
EP  - 511
VL  - 41
IS  - 4
PB  - Société mathématique de France
UR  - https://numdam.org/articles/10.24033/asens.2074/
DO  - 10.24033/asens.2074
LA  - en
ID  - ASENS_2008_4_41_4_497_0
ER  - 
%0 Journal Article
%A Lambrechts, Pascal
%A Stanley, Don
%T Poincaré duality and commutative differential graded algebras
%J Annales scientifiques de l'École Normale Supérieure
%D 2008
%P 497-511
%V 41
%N 4
%I Société mathématique de France
%U https://numdam.org/articles/10.24033/asens.2074/
%R 10.24033/asens.2074
%G en
%F ASENS_2008_4_41_4_497_0
Lambrechts, Pascal; Stanley, Don. Poincaré duality and commutative differential graded algebras. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 41 (2008) no. 4, pp. 497-511. doi : 10.24033/asens.2074. https://numdam.org/articles/10.24033/asens.2074/

[1] M. Aubry, J.-M. Lemaire & S. Halperin, Poincaré duality models, preprint.

[2] H. J. Baues, Algebraic homotopy, Cambridge Studies in Advanced Mathematics 15, Cambridge University Press, 1989. | MR | Zbl

[3] M. Chas & D. Sullivan, String topology, preprint arXiv:math/9911159, 1999.

[4] Y. Félix, S. Halperin & J.-C. Thomas, Rational homotopy theory, Graduate Texts in Math. 205, Springer, 2001. | Zbl

[5] Y. Félix & J.-C. Thomas, Rational BV-algebra in string topology, Bull. Soc. Math. France 136 (2008), 311-327. | Numdam | Zbl

[6] Y. Félix, J.-C. Thomas & M. Vigué-Poirrier, Rational string topology, J. Eur. Math. Soc. 9 (2007), 123-156. | Zbl

[7] W. Fulton & R. Macpherson, A compactification of configuration spaces, Ann. of Math. 139 (1994), 183-225. | Zbl

[8] I. Kříž, On the rational homotopy type of configuration spaces, Ann. of Math. 139 (1994), 227-237. | MR | Zbl

[9] P. Lambrechts, Cochain model for thickenings and its application to rational LS-category, Manuscripta Math. 103 (2000), 143-160. | MR | Zbl

[10] P. Lambrechts & D. Stanley, The rational homotopy type of configuration spaces of two points, Ann. Inst. Fourier (Grenoble) 54 (2004), 1029-1052. | Numdam | Zbl

[11] P. Lambrechts & D. Stanley, A remarkable DG-module model for configuration spaces, Algebraic & Geometric Topology 8 (2008), 1191-1222. | Zbl

[12] L. Menichi, Batalin-Vilkovisky algebra structures on Hochschild cohomology, preprint arXiv:0711.1946, 2007. | Numdam | MR | Zbl

[13] J. Milnor & D. Husemoller, Symmetric bilinear forms, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 73, Springer, 1973. | Zbl

[14] J. Neisendorfer & T. Miller, Formal and coformal spaces, Illinois J. Math. 22 (1978), 565-580. | Zbl

[15] J. Stasheff, Rational Poincaré duality spaces, Illinois J. Math. 27 (1983), 104-109. | MR | Zbl

[16] D. Sullivan, Infinitesimal computations in topology, Publ. Math. I.H.É.S. 47 (1977), 269-331. | Numdam | MR | Zbl

[17] T. Tradler, The BV algebra on Hochschild cohomology induced by infinity inner products, preprint arXiv:math.QA/0210150.

[18] T. Yang, A Batalin-Vilkovisky algebra structure on the Hochschild cohomology of truncated polynomials, Mémoire, University of Regina, 2007. | Zbl

  • Berest, Yuri; Ramadoss, Ajay C Derived character maps of group representations, Algebraic Geometric Topology, Volume 24 (2024) no. 9, p. 4991 | DOI:10.2140/agt.2024.24.4991
  • Kuribayashi, Katsuhiko; Naito, Takahito; Wakatsuki, Shun; Yamaguchi, Toshihiro Cartan calculi on the free loop spaces, Journal of Pure and Applied Algebra, Volume 228 (2024) no. 11, p. 107708 | DOI:10.1016/j.jpaa.2024.107708
  • Campos, Ricardo; Willwacher, Thomas A model for configuration spaces of points, Algebraic Geometric Topology, Volume 23 (2023) no. 5, p. 2029 | DOI:10.2140/agt.2023.23.2029
  • Suciu, Alexandru Cohomology, Bocksteins, and resonance varieties in characteristic 2, Compactifications, Configurations, and Cohomology, Volume 790 (2023), p. 131 | DOI:10.1090/conm/790/15861
  • Maiti, Arun Some computations in string topology, Indian Journal of Pure and Applied Mathematics, Volume 54 (2023) no. 4, p. 996 | DOI:10.1007/s13226-022-00306-w
  • Idrissi, Najib Curved Koszul duality of algebras over unital versions of binary operads, Journal of Pure and Applied Algebra, Volume 227 (2023) no. 3, p. 107208 | DOI:10.1016/j.jpaa.2022.107208
  • Idrissi, Najib Overview of the Volume, Real Homotopy of Configuration Spaces, Volume 2303 (2022), p. 1 | DOI:10.1007/978-3-031-04428-1_1
  • Idrissi, Najib Configuration Spaces of Closed Manifolds, Real Homotopy of Configuration Spaces, Volume 2303 (2022), p. 47 | DOI:10.1007/978-3-031-04428-1_3
  • Idrissi, Najib Configuration Spaces of Manifolds with Boundary, Real Homotopy of Configuration Spaces, Volume 2303 (2022), p. 95 | DOI:10.1007/978-3-031-04428-1_4
  • Berest, Yuri; Ramadoss, Ajay C.; Zhang, Yining Hodge decomposition of string topology, Forum of Mathematics, Sigma, Volume 9 (2021) | DOI:10.1017/fms.2021.26
  • Cordova Bulens, Hector; Lambrechts, Pascal; Stanley, Don Pretty rational models for Poincaré duality pairs, Algebraic Geometric Topology, Volume 19 (2019) no. 1, p. 1 | DOI:10.2140/agt.2019.19.1
  • Papadima, Stefan; Suciu, Alexander I The Topology of Compact Lie Group Actions Through the Lens of Finite Models, International Mathematics Research Notices, Volume 2019 (2019) no. 20, p. 6390 | DOI:10.1093/imrn/rnx294
  • Kajiura, Hiroshige Cyclicity in homotopy algebras and rational homotopy theory, Georgian Mathematical Journal, Volume 25 (2018) no. 4, p. 545 | DOI:10.1515/gmj-2018-0058
  • Braun, Christopher; Maunder, James Minimal models of quantum homotopy Lie algebras via the BV-formalism, Journal of Mathematical Physics, Volume 59 (2018) no. 6 | DOI:10.1063/1.5022890
  • Ginot, Grégory Hodge Filtration and Operations in Higher Hochschild (Co)homology and Applications to Higher String Topology, Algebraic Topology, Volume 2194 (2017), p. 1 | DOI:10.1007/978-3-319-69434-4_1
  • Berest, Yuri; Ramadoss, Ajay C.; Zhang, Yining Dual Hodge decompositions and derived Poisson brackets, Selecta Mathematica, Volume 23 (2017) no. 3, p. 2029 | DOI:10.1007/s00029-017-0309-7
  • Wahl, Nathalie Universal operations in Hochschild homology, Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2016 (2016) no. 720, p. 81 | DOI:10.1515/crelle-2014-0037

Cité par 17 documents. Sources : Crossref